Can Botox change the shape of my eyes? And how can I get rid of the puffiness in my inner eyelid?

I got Botox for the first time for my crows feet back in Feb 2014 and loved the effect. I returned 3 weeks ago on June 18th to get another dose the injector suggested I may want to soften my forehead lines also. it sounded good so, I did it. My Eyes were always a large round shape. Now they are more slanted smaller towards the inner eye. Also my inner upper eyelid is extremely puffy, and my eyebrows are extremely high. Feel horrible and ugly Please help how to fix it I used Opcon A - no help

Doctor Answers 5

Dropped brows from forehead Botox

  • This is the most common complaint I hear about from Botox injections. It can easily be avoiding by injecting the frontalis muscle that creates forehead furrows until after treating the glabellar complex that creates frown lines, and keeping the injectors in the corrugators and procerus muscle low. If a patient has significant blepharochalasis (low-hanging and lax upper eyelids) prior to treatment, it might be best to not treat the frontalis at all, or, if treating, keep the injections very high to keep the lower segment of the frontalis from relaxing and dropping the brow. We now have Pelleve to lift the brows and help with forehead wrinkles, and Beletero to inject in the forehead to lift and fill the lines and recreate the normal 14 degree-angle of curve of the upper forehead. I tend to reserve Dysport for the forehead and smile lines, where its softer effect with more spread is desired. In the glabellar complex and upper lip lines, it is best to keep the effect directed and confined and I love Botox or Xeomin for these areas.
  • Your physician might be able to inject a little Botox in the depressor supercilli and lateral periorbital muscles to get a little lift. Failing that, you should notice some improvement by two months. 


New York Dermatologist
5.0 out of 5 stars 7 reviews

Unfortunately you will have to wait approx 3 months until the Botox wears off.

Thank you for your question. Unfortunately you will have to wait approx 3 months until the Botox wears off. In the future this can be avoided by not treating your forehead completely or only treating the upper portion of your forehead almost along the hairline. 

Ensure you discuss your concerns with your injector. Best, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Botox and puffiness

Botox can be injected into the forehead to treat the wrinkles but the risk in an inexperienced injector is lowering the eyes and creating puffiness and the shape that you describe.  Please do not add additional Botox to the area.  In a few months it will go away.  For the best cosmetic results please consult a board certified physician with experience in facial anatomy and injection technique.

Botox and eye shape

The situation that you describe can occur due to the Botox injection.  The central forehead muscles can relax more than the lateral forehead muscles, causing the inner brow to droop relative to the outer brow.  There is no quick fix for the problem.  The Opcon A will not help the brow position.  This medicine works to help reverse the effects of seasonal allergies on the eyes, not the brow.  Iopidine eye drops reverse the effects of Botox on the eyelids. You will probably be best served by allowing the Botox to wear off over the next several months

John Zavell, MD, FACS
Toledo Plastic Surgeon
4.9 out of 5 stars 34 reviews

Can Botox change the shape of my eyes

It sounds like the injections into your forehead dropped your inner eyebrows and so they are creating a large arch (Spock brow) and minimizing the eyes. See an experienced injector for an assessment. Sometimes adding a bit of Botox into the outer brow region can resolve this. But it needs to be done expertly!

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.